It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Sinus Tachycardia

Sinus Tachycardia

[ Back to Messages ]

Message

Posted by Andrew on December 20, 2000 at 17:32:16:

I am extremely worried. I had my first and so far only tachycardia a few weeks back and have not felt the same since. I have now started getting panic attacks and feel my pulse every time I start getting anxious. My doctor gave me Verapamil and b/c of my panic attacks I had to see a head doctor who gave me clonazepam. If taking the clonazepam, I start to get a tachycardia, should I take a Verapamil? I am also flying soon and I do not like flying and will have a fear that I will have a tachycardia on the plane. What are the best ways for me to get over a tachycardia without being near a doctor? My sinus tachycardia heartbeat was about 178 bbp. I was scared and don't know what to do. None of my friends have had one and no one know's what I have been through. It sucks and I do not want to think about them anymore. Does anyone have any suggestions?


Follow Ups




All times are GMT -7. The time now is 12:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!